# SDR RAIA960535

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 7,312 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7092 - NR 2 ENGINE WOULD NOT PRODUCE REQUIRED TORQUE.  REMOVED AND REPLACED PROP GOVERNOR.  (M)
